# SDR COEA2016080418807

- Difficulty date: August 4, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 35,697 hours, 39,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: S53371226220
- Condition: Corroded
- Location: Frames 14-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR THRESHOLD WEB HAS AREAS OF CORROSION BETWEEN FRAMES 14 - 17.   REPAIR IAW SRAS CETS-3538/16.
